# SDR RAIA960437

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: GA113
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - NR 7290 - LANDING GEAR FAILED TO RETRACT.  MAINTENANCE REPAIRED GROUND WIRE FOR WEIGHT ON WHEELS SWITCH ON THE MAIN GROUND BUSS BAR.  GEAR SWING CHECK GOOD.  (M)
